# SDR DALA2022123008497

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 500l Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2559259) DURING INSPECTION FOUND CORROSION ON AFT BULKHEAD SUPPORT BTW LH/RH STGR 25 FROM STA 500L AT FWD ARGO COMPARTMENT. AFT BULKHEAD SUPPORT BTW LH/RH STGR 25 FROM STA 500L WAS REPLACED IAW SRM 51-40-02-0G.
